Previous |  Up |  Next


Title: Convergence of solutions of generalized Korteweg-de Vries-Burgers equations to those of first order equations (English)
Author: Biler, Piotr
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 26
Issue: 1
Year: 1985
Pages: 173-176
Category: math
MSC: 35B30
MSC: 35B40
MSC: 35L60
MSC: 35Q20
MSC: 35Q99
idZBL: Zbl 0581.35070
idMR: MR797300
Date available: 2008-06-05T21:20:34Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] J. C. SAUT: Sur quelques généralisations de l'equation de Korteweg-de Vries.J. Math. pures appl. 58 (1979), 21-61. Zbl 0449.35083, MR 0533234
Reference: [2] M. E. SCHONBEK: Convergence of solutions to nonlinear dispersive equations.Comm. P.D.E. 7 (1982), 959-1000. Zbl 0496.35058, MR 0668586


Files Size Format View
CommentatMathUnivCarol_026-1985-1_11.pdf 340.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo